# SDR USAA2014051900021

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 44,277 hours, 16,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING HARNESS WIRING NEEDS TO BE SECURED TO SEAT RAIL AT 26C.  REPLACED SEAT PORTION OF EMERGENCY EXIT LIGHT WIRING HARNESS SEAT 26C.
